# SDR DXTA2025010301814

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N866QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000118
- Aircraft time: 763 hours, 479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Damaged
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR  REQUIRES EXCESSIVE HANDLE  FORCE TO OPEN AND CLOSE.  EACH TIME THE DOOR IS CLOSED THE CABIN DOOR OPEN CAS REMAINS ON AND THE DOOR QRH RESET PROCEDURE MUST BE COMPLETED 3-4 TIMES IN ORDER TO GET THE DOOR SUCCESSFULLY CLOSED AND THE CAS TO EXTINGUISH.  EACH OPENING FEELS LIKE IT IS BECOMING MORE DIFFICULT.  THE LAST TWO TIMES REQUIRED BOTH HANDS AND VERY SIGNIFICANT FORCE TO OPEN . CORRECTIVE ACTION: REPAIRED PUSHROD. OPS CHECK GOOD. IAW CE-700 M/M 52-10-21 AND CE-700 M/M 52-10-10.
